# SDR JJBA20210120029

- Difficulty date: January 20, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500872
- Aircraft time: 35,403 hours, 24,255 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Damaged
- Location: Fwd Press Blkhd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESS BULKHEAD DOUBLER REPAIR EVALUATION FWD PRESS BULKHEAD AND REMOVE THE DOUBLER INSTALLED ON THE FORWARD PRESSURE BULKHEAD.  DOUBLER REMOVED FOR REPAIR EVALUATION.  NEW DOUBLER FABRICATED.  INSTALLED NEW DOUBLER. NTD INSPECTION C/OUT BT MAGNIFYING GLASS X30.
